# SDR UALA2012041702309

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 64,272 hours, 9,247 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR HAS A LOOSE CONNECTOR RECEPTICLE ON THE GENERATOR FIELD CONNECTOR ATTACH POINT.  REPLACED APU GENERATOR PER MM, OPS CHECKS GOOD.
